Alert archive / Florida / Flash Flood Warnings in 2023
Flash Flood Warning 49, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Aug 5, 2023, 3:42 PM CDT for Bay County, Florida. It was in force for 65 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2023, 3:42 PM CDT (20:42 UTC)
- Expired
- Aug 5, 2023, 4:47 PM CDT
- In force
- 65 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Bay County, FL
The radar
The Eglin Afb radar (KEVX), 29 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 4:15 PM CDT | FLASH FLOOD | 2 Wnw Panama City, FL | Report of flooding at W 19th Street at Frankford Ave. |
| Aug 5, 4:15 PM CDT | FLASH FLOOD | Biltmore Beach, FL | Thomas Drive going into St Andrews State Park was completely underwater. The public reported being stranded temporarily at Venture Out due to the flooding. The water was reported up to the hips of people walking. |
| Aug 5, 4:15 PM CDT | FLASH FLOOD | Panama City, FL | Flooding reported at 15th St or Hwy 98 at Balboa. |
| Aug 5, 4:26 PM CDT | RAIN 4.09 | 1 Ese Biltmore Beach, FL | An Ambient weather station has measured 4.09 inches of rain so far today. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.7 hours before the alert went out and 328 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -235 J/kg
- Mixed-layer LCL
- 1093 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
355
WGUS52 KTAE 052042
FFWTAE
FLC005-052345-
/O.NEW.KTAE.FF.W.0049.230805T2042Z-230805T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
342 PM CDT Sat Aug 5 2023
The National Weather Service in Tallahassee has issued a
* Flash Flood Warning for...
Central Bay County in the panhandle of Florida...
* Until 645 PM CDT.
* At 342 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Springfield,
Hiland Park, Tyndall Air Force Base, Parker, Southport, Vicksburg,
Magnolia Beach, Dirego Park, Gulf Lagoon Beach, Cedar Grove,
Biltmore Beach, West Panama City, Brannonville, St Andrews State
Park, Edgewater Gulf Beach and Millville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3043 8586 3044 8586 3044 8585 3044 8583
3044 8579 3044 8572 3044 8571 3044 8570
3044 8568 3044 8567 3044 8563 3027 8560
3013 8557 3005 8560 3010 8581
FLASH FLOOD...RADAR INDICATED
$$
42-DVD1 follow-up statement
685
WGUS72 KTAE 052147
FFSTAE
Flash Flood Statement
National Weather Service Tallahassee FL
447 PM CDT Sat Aug 5 2023
FLC005-052157-
/O.CAN.KTAE.FF.W.0049.000000T0000Z-230805T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bay FL-
447 PM CDT Sat Aug 5 2023
...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL BAY COUNTY...
The heavy rain has ended.
LAT...LON 3043 8586 3044 8586 3044 8585 3044 8583
3044 8579 3044 8572 3044 8571 3044 8570
3044 8568 3044 8567 3044 8563 3027 8560
3013 8557 3005 8560 3010 8581
$$
42-DVDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 2:58 PM CDT, 44 minutes earlier.
Area forecast discussion, Aug 5, 2:58 PM CDT, 44 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
358 PM EDT Sat Aug 5 2023
...New NEAR TERM, SHORT TERM, LONG TERM, MARINE, FIRE WEATHER...
.NEAR TERM...
(Through Sunday)
Issued at 249 PM EDT Sat Aug 5 2023
More storms, mostly across the Panhandle, have been firing up at
this hour across the area. Most of the activity so far today
occurred across the Big Bend and across the Apalachee Bay. This
was in response to an upper level trough slowly nudging southeast
towards the Florida Peninsula. This generated extensive storm
activity this morning, but cloud cover and more stable conditions
have since allowed convection to wane. While the Panhandle was
relatively quiet this morning, once afternoon heating got going
and the seabreeze developed, widespread showers and storms
developed across the Panhandle. A few have been locally strong
with damaging wind gusts the primary concern. Through the rest of
the day, these showers/storms will slowly move inland as they
fire on the western periphery of this trough. With storm motions
nearly parallel to the coastal seabreeze this evening, we'll need
to watch out for the potential of localized flooding due to
training storms, and with preciptable waters around 2.25 inches,
rainfall rates of 2 to 3 inches/hour are likely. Some areas have
already picked up a decent amount of rain with radar estimates of
4 to 6 inches earlier this morning across Dixie county in the
Florida Big Bend. These storms will remain centered across the
Panhandle and possibly up into southeast Alabama later this
evening before activity begins to gradually diminish after sunset
as instability decreases. Across portions of southwest Georgia,
activity will be more isolated given lower preciptable waters and
less support aloft for storms.
Another active day for storms is forecast on Sunday as a weak
upper trough traverses the area and is supplied with plenty of
deep-layer moisture for storms. Additionally, with Saturday's weak
trough departing the region, we should at least have the
opportunity for ample sunshine before storms get going in the
afternoon hours. With plenty of sun and a very moist airmass this
will mean another afternoon with very warm temperatures. With air
temperatures topping out around the mid 90s, combined with mid-
upper 70s dewpoints, this will easily lead to heat indices around
110 on Sunday. Some locations could briefly heat 115 in the
Panhandle before storms get going in the afternoon. With
confidence fairly high in hitting 108 on the heat index we issued
a heat advisory for Sunday afternoon for most of the forecast
area.
&&
.SHORT TERM...
(Sunday night through Monday night)
Issued at 249 PM EDT Sat Aug 5 2023
West to northwest flow aloft is expected to continue through the
short term period with west to southwest winds at the surface.
This combination along with deep layer moisture overhead will lead
to hot and moist conditions with heat advisory conditions likely
across much of the area on Monday. Scattered showers and
thunderstorms will remain likely over the waters in the morning
before spreading inland throughout the day. Gusty winds along with
pockets of heavy rainfall will be possible with the stronger
storms.
&&
.LONG TERM...
(Tuesday through Friday)
Issued at 249 PM EDT Sat Aug 5 2023
The overall pattern doesn't really change much for the long term
period with generally west to northwest flow aloft and southwest
winds at the surface. Expect hot temperatures to continue although
moisture does seem to lower just a bit, perhaps narrowly avoiding
heat advisory criteria. Seasonable rain chances are forecast to
prevail with scattered showers and storms each day. Can't rule out
a few MCSs rolling southeastward into the area from Alabama and
Georgia, but it's too far out to resolve those at this point.
&&
.AVIATION...
(18Z TAFS)
Issued at 142 PM EDT Sat Aug 5 2023
VFR conditions are likely to prevail through much of the TAF
period, though scattered showers/storms could briefly bring
MVFR/IFR conditions to TLH, ECP, and VLD after 20z. Thunderstorm
activity should diminish after 02z Sunday, with more
isolated/scattered activity on Sunday. Overnight, there is low
confidence in a MVFR/IFR cigs developing and possible patchy fog.
However, confidence in placement and time across the area is low
at this time so left out a mention in the 18z TAF.
&&
.MARINE...
Issued at 249 PM EDT Sat Aug 5 2023
Generally light west to southwest flow is expected to prevail
across the coastal waters through the weekend into early next
week, keeping seas generally two feet or less. Scattered
thunderstorms may lead to locally higher winds and seas.
&&
.FIRE WEATHER...
Issued at 249 PM EDT Sat Aug 5 2023
Fairly typical summertime pattern is expected through the next
few days. The main concerns will be more hazardous heat as heat
indicies climb to around 108-110 across the area on Sunday.
Additionally, dispersions will be on the higher side, especially
on Monday as stronger westerly transport winds develop. Aside from
dispersions and hot temperatures, fire weather concerns will be
low through the period.
&&
.HYDROLOGY...
Issued at 257 AM EDT Sat Aug 5 2023
Daily diurnal convection through the next several days will lead
to widespread rainfall amounts generally less than two inches.
With plenty of deep moisture in place, locally heavier amounts
could lead to some localized flooding. However, significant
flooding is not expected.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 76 96 76 96 / 20 50 20 50
Panama City 78 92 81 92 / 30 40 30 40
Dothan 74 96 75 96 / 10 60 30 30
Albany 75 97 75 96 / 10 60 30 30
Valdosta 74 96 74 96 / 10 40 20 40
Cross City 76 94 77 94 / 30 40 30 60
Apalachicola 78 91 80 92 / 30 50 30 50
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Heat Advisory from 11 AM EDT /10 AM CDT/ to 8 PM EDT /7 PM CDT/
Sunday for FLZ007>019-026>029-034-108-112-114-115-118-127-
128-134.
Heat Advisory until 5 PM EDT /4 PM CDT/ this afternoon for
FLZ007>010-012-108-112-114.
High Rip Current Risk until 10 PM EDT /9 PM CDT/ this evening
for FLZ114.
GA...Heat Advisory from 11 AM to 8 PM EDT Sunday for GAZ120>127-
142>146-155>161.
AL...Heat Advisory from 10 AM to 7 PM CDT Sunday for ALZ065>069.
GM...None.
&&
NEAR TERM...Dobbs
SHORT TERM...Merrifield
LONG TERM....Merrifield
AVIATION...Dobbs
MARINE...Merrifield
FIRE WEATHER...Dobbs
HYDROLOGY...CampIn the hours before
Special weather statement, Aug 5, 2:37 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
337 PM EDT Sat Aug 5 2023
FLZ008-010-012-108-112-052030-
Coastal Bay FL-Central Walton FL-Inland Bay FL-South Walton FL-
Washington FL-
337 PM EDT Sat Aug 5 2023
...Strong thunderstorms will impact portions of northwestern Bay,
southern Walton and southwestern Washington Counties through 430 PM
EDT/330 PM CDT/...
At 337 PM EDT/237 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Eglin Air Force Base
to 6 miles west of Santa Rosa Beach. Movement was east at 5 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Panama City Beach, Santa Rosa Beach, Eglin Air Force Base, Live Oak,
Freeport, Ebro, Portland, St Andrews State Park, Villa Tasso,
Seminole Hills, Gulf Resort Beach, Blue Mountain Beach, West Panama
City, Seaside, Bahama Beach, Rock Hill, Biltmore Beach, Millers
Ferry, Sunnyside and Gulf Pines.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3038 8633 3042 8631 3039 8626 3040 8623
3042 8627 3039 8611 3044 8616 3047 8613
3046 8619 3050 8620 3048 8622 3046 8639
3063 8639 3062 8585 3008 8571 3013 8591
3022 8605 3031 8639 3040 8639
TIME...MOT...LOC 1937Z 264DEG 6KT 3057 8635 3034 8636
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JCWLocal storm report, Aug 5, 2:48 PM CDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
348 PM EDT Sat Aug 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM Tstm Wnd Dmg 1 SSE Turquoise Beach 30.39N 86.31W
08/05/2023 Walton FL 911 Call Center
Tree down near Carson Oaks Ln and Mack Bayou
Road.
&&Local storm report, Aug 5, 2:49 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
349 PM EDT Sat Aug 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM Tstm Wnd Gst 3 SSW Freeport 30.46N 86.15W
08/05/2023 M42 MPH Walton FL Mesonet
An Ambient weather station gusted to 42 mph.
&&Special weather statement, Aug 5, 3:21 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
421 PM EDT Sat Aug 5 2023
FLZ008-010-012-112-052115-
Coastal Bay FL-Central Walton FL-Inland Bay FL-Washington FL-
421 PM EDT Sat Aug 5 2023
...Strong thunderstorms will impact portions of Bay, southeastern
Walton and southern Washington Counties through 515 PM EDT/415 PM
CDT/...
At 421 PM EDT/321 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 9 miles west of Vernon to 8
miles north of Lynn Haven to 9 miles south of Panama City Beach.
Movement was southeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Springfield,
Mexico Beach, Hiland Park, Tyndall Air Force Base, Live Oak, Parker,
Ebro, Allanton, Dirego Park, College Station, Gulf Resort Beach, West
Panama City, Bahama Beach, Holmes Valley, Millers Ferry and Bennett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3061 8591 3056 8538 2993 8539 2987 8535
3001 8570 3015 8594 3049 8602
TIME...MOT...LOC 2021Z 310DEG 18KT 3062 8586 3036 8568 3008 8587
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JCWLocal storm report, Aug 5, 3:24 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
424 PM EDT Sat Aug 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 AM Tstm Wnd Gst Franklin EOC 29.72N 85.03W
08/05/2023 M41 MPH Franklin FL Mesonet
The Franklin EOC WeatherSTEM gusted to 41
mph.
1101 AM Tstm Wnd Gst 3 SSW Eastpoint 29.71N 84.89W
08/05/2023 M40 MPH GMZ755 FL Mesonet
The St George Island Bridge WeatherSTEM
gusted to 41 mph.
&&Special weather statement, Aug 5, 3:35 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
335 PM CDT Sat Aug 5 2023
FLZ007-008-052130-
Central Walton FL-North Walton FL-
335 PM CDT Sat Aug 5 2023
...A strong thunderstorm will impact portions of northern Walton
County through 430 PM CDT...
At 334 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Florala, moving south at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
De Funiak Springs, Eglin Air Force Base, Liberty, Gordon, Pond Creek,
Oakwood Hills, Cluster Springs, Fox Hill, Sand Hill, Alpine Heights,
De Funiak Spring Airport, Rock Hill, Glendale, Eucheeanna, Pleasant
Hill, Pleasant Ridge, Center Ridge, New Home, Knox Hill and New
Harmony.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3091 8639 3096 8611 3078 8604 3071 8604
3070 8599 3060 8591 3054 8639
TIME...MOT...LOC 2034Z 348DEG 19KT 3087 8626
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JCWThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 7:02 PM CDT | Special Marine Warning | TAE | 90 min | |
| Aug 4, 7:11 PM CDT | Severe Thunderstorm Warning | TAE | Bay, Walton, Washington | 38 min |
| Aug 4, 7:18 PM CDT | Special Marine Warning | TAE | 117 min | |
| Aug 4, 7:51 PM CDT | Special Weather Statement | TAE | Calhoun, Liberty | 54 min |
| Aug 4, 8:14 PM CDT | Special Marine Warning | TAE | 3 hr | |
| Aug 4, 8:23 PM CDT | Severe Thunderstorm Warning | TAE | Franklin, Gadsden, Leon, Liberty, Wakulla | 82 min |
| Aug 4, 9:10 PM CDT | Special Marine Warning | TAE | 95 min | |
| Aug 4, 10:45 PM CDT | Special Marine Warning | TAE | 60 min | |
| Aug 4, 11:25 PM CDT | Special Marine Warning | TAE | 65 min | |
| Aug 5, 1:26 AM CDT | Rip Current Statement | TAE | Gulf | 20 hr |
| Aug 5, 1:50 AM CDT | Heat Advisory | TAE | Bay, Gulf, Holmes, Walton, Washington | 14 hr |
| Aug 5, 7:56 AM CDT | Special Marine Warning | TAE | 94 min | |
| Aug 5, 8:58 AM CDT | Special Marine Warning | TAE | 92 min | |
| Aug 5, 9:37 AM CDT | Special Weather Statement | TAE | Dixie | 38 min |
| Aug 5, 10:11 AM CDT | Special Marine Warning | TAE | 64 min | |
| Aug 5, 11:16 AM CDT | Special Marine Warning | TAE | 59 min | |
| Aug 5, 12:16 PM CDT | Special Marine Warning | TAE | 119 min | |
| Aug 5, 12:36 PM CDT | Special Marine Warning | TAE | 114 min | |
| Aug 5, 12:41 PM CDT | Areal Flood Advisory | TAE | Bay | 64 min |
| Aug 5, 12:48 PM CDT | Special Marine Warning | TAE | 87 min | |
| Aug 5, 1:04 PM CDT | Special Marine Warning | TAE | 86 min | |
| Aug 5, 1:39 PM CDT | Special Marine Warning | TAE | 2 hr | |
| Aug 5, 1:49 PM CDT | Special Weather Statement | TAE | Walton | 56 min |
| Aug 5, 1:56 PM CDT | Areal Flood Advisory | TAE | Walton | 2 hr |
| Aug 5, 2:02 PM CDT | Severe Thunderstorm Warning | TAE | Walton | 43 min |
| Aug 5, 2:07 PM CDT | Special Weather Statement | TAE | Washington | 53 min |
| Aug 5, 2:26 PM CDT | Special Marine Warning | TAE | 94 min | |
| Aug 5, 2:31 PM CDT | Heat Advisory | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 28 hr |
| Aug 5, 2:37 PM CDT | Special Weather Statement | TAE | Walton | 53 min |
| Aug 5, 3:05 PM CDT | Special Marine Warning | TAE | 55 min | |
| Aug 5, 3:21 PM CDT | Special Weather Statement | TAE | Bay | 54 min |
| Aug 5, 3:26 PM CDT | Special Marine Warning | TAE | 2 hr | |
| Aug 5, 3:33 PM CDT | Areal Flood Advisory | TAE | Bay, Washington | 117 min |
| Aug 5, 3:35 PM CDT | Special Weather Statement | TAE | Walton | 55 min |
| Aug 5, 4:16 PM CDT | Special Weather Statement | TAE | Bay, Washington | 59 min |
| Aug 5, 4:24 PM CDT | Special Weather Statement | TAE | Leon | 66 min |
| Aug 5, 4:29 PM CDT | Areal Flood Advisory | TAE | Washington | 2 hr |
| Aug 5, 4:38 PM CDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon | 52 min |
| Aug 5, 4:48 PM CDT | Special Weather Statement | TAE | Walton | 57 min |
| Aug 5, 4:59 PM CDT | Special Marine Warning | TAE | 56 min | |
| Aug 5, 5:24 PM CDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon, Wakulla | 51 min |
| Aug 5, 6:12 PM CDT | Special Weather Statement | TAE | Wakulla | 78 min |
| Aug 5, 6:15 PM CDT | Special Marine Warning | TAE | 48 min | |
| Aug 5, 6:19 PM CDT | Special Weather Statement | TAE | Madison | 56 min |
Nearby
Flash Flood Warnings in Florida, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.